IJPAM: Volume 87, No. 5 (2013)

FINSLERIAN HYPERSURFACES AND RANDERS
CONFORMAL CHANGE OF A FINSLER METRIC

H.S. Shukla$^1$, V.K. Chaubey$^2$, Arunima Mishra$^3$
$^{1,3}$Department of Mathematics and Statistics
D.D.U. Gorakhpur University
Gorakhpur U.P., 273009, INDIA
$^2$Department of Applied Sciences
Ansal Technical Campus, Sector-C
Pocket-9, Sushant Golf City, Lucknow U.P., 226030, INDIA


Abstract. In the present paper we have studied the Finslerian hypersurfaces and Randers conformal change of a Finsler metric. The relations between the Finslerian hypersurface and the other which is Finslerian hypersurface given by Randers conformal change have been obtained. We have also proved that Randers conformal change makes three types of hypersurfaces invariant under certain condition. These three types of hypersurfaces are hyperplanes of first, second and third kind.

Received: March 17, 2013

AMS Subject Classification: 53B40, 53C60

Key Words and Phrases: Finslerian hypersurfaces, randers conformal change, randers change, conformal change, hyperplanes of first, second and third kind

Download paper from here.



DOI: 10.12732/ijpam.v87i5.3 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 5